Man who almost died from coronavirus tells Fox News how drug backed by Trump saved his life

1cthlctrth . . .

The United States has conducted the most coronavirus tests in the world.

Thanks for posting that information 1cthlctrth. I was not aware of that but by the results I am not surprised.

Just a few days ago self-destructive media people were whining about how “Trump” can’t get tests.

Now that we are testing so many that the numbers go up, the carping against America changes to the high infection rate.

We need to beware not to have us pick up those self-defeating attitudes sprayed by the media.

2 Likes
1 Like

In case your doctor doesn’t do due-diligence. The reason this drug makes me nervous is because of what my daughter saw others experience while taking it. And they were taking it because of the potential of malaria.

Taking hydroxychloroquine long-term or at high doses may cause irreversible damage to the retina of your eye. Stop taking this medicine and call your doctor at once if you have trouble focusing, if you see light streaks or flashes in your vision, or if you notice any swelling or color changes in your eyes.

Before using hydroxychloroquine, tell your doctor if you are allergic to any drugs, or if you have psoriasis, porphyria, liver disease, alcoholism, or glucose-6-phosphate dehydrogenase (G-6-PD) deficiency.

Also
o make sure this medicine is safe for you, tell your doctor if you have:

  • a history of vision changes or damage to your retina caused by an anti-malaria medication;
  • heart disease, heart rhythm disorder (such as long QT syndrome);
  • diabetes;
  • a stomach disorder;
  • an allergy to quinine;
  • liver or kidney disease;
  • psoriasis;
  • alcoholism; or
  • a genetic enzyme disorder such as porphyria or glucose-6-phosphate dehydrogenase (G6PD) deficiency.
1 Like

Some people always have to be right,even if it’s just in their own mind…

But if you would to go to the facts, please see.

sallybutler . . .

Taking hydroxychloroquine long-term or at high doses may cause irreversible damage to the retina of your eye.

This has not been observed (at least yet) with short-term duration of use.

Here is The CDC’s Dr. Agarwal addressing that concern (in addition to other aspects) . . . .

Agarwal is recomending hydroxychloroquine/azithromycin for
EARLY intervention for COVID19 positive patients.

The physicians are doing their due-diligence I think.

Yes there will be side effects. They will look at the risk-benefit ratios (and there cerainly are risks with this, and there are risks witholding this too) with the best that they can go on.

1 Like

Silly question but if it works as a preventative of experiencing serious symptoms, do you still gain immunity?

Theoretically yes.

They will gain immunity from their exposure despite treatment.

I’m not so sure if the are taking it as a prophylactic regimen (for prevention).

LifeSiteNews… has never been credible… Is not believable. I believe DOCTORS.

Dobby . . .

LifeSiteNews… has never been credible… Is not believable. I believe DOCTORS.

Are you saying doctors do not affirm at least some immunity

Just where is the contradiction between the doctors and LifeSite?

One more time – LifeSiteNews is not credible on any level… It is stupid to take a drug because someone says it “may” work and has not been completely vetted via proper channels.

This eye doctor does NOT work for the CDC. Do your research before taking the drugs touted by TV docs!!!

One more time – LifeSiteNews is not credible on any level… It is stupid to take a drug because someone says it “may” work and has not been completely vetted via proper channels.

Do you understand the FDA has now even approved the hydroxychloroquine/azithromycin regimen for first line treatment in COVID19 treatment?

Are you aware you can draw blood and detect antibodies against COVID19 in patients who have had prior infections? (Not necessarily all post-Corona patients but certainly many.)

Are you aware that the medical community is already using the plasma from these patients (rich in anti-COVID19 antibody) as therapeutic intervention in infected patients?

Are you aware that Dr. Agarwal’s presentation is on the CDC’s Youtube website?

Even the CDC says it “may work”

which is why they’ve distributed millions of doses to the states and given it enough approval to be used pending additional research that would give it full approval.

1 Like

Feel free to use it…

Feel free to use it… I’ll wait for approval, from a reputable source.

I’ll wait till I’m sick with COVID, then discuss it with my doctor.
Obviously he’ll have to think it’s worth the risk, to write the prescription.

1 Like

Dobby . . .

Feel free to use it… I’ll wait for approval, from a reputable source.

Good grief.

Who are you waiting for? The FDA has already approved it.

And even before then physicians were getting great results (which is part of exactly WHY it was able to moved forward so rapidly. That and the medical communities vast experience with these medications in other circumstances).

Yes. This is a good idea.

Ongoing studies seem to suggest that serious cases show pathologies associated with cytokine storm syndrome. In such cases, immuno-suppressant drugs - ie drugs used to mitigate auto-immune disorders like lupus, MS, etc., may have a beneficial effect by the inhibiting the fatal overstimulation of the immune response. There appears to be some triggering factors - not everyone has this over reaction - but they are yet understood.

This mechanism is operative with other SARS virus and is thought to have been a key factor in the high mortality associated wtth the Spanish flu.

https://www.thelancet.com/journals/lancet/article/PIIS0140-6736(20)30628-0/fulltext
https://www.diagnosticimaging.com/covid-19/brain-images-reveal-possible-covid-19-related-cytokine-storm

2 Likes
DISCLAIMER: The views and opinions expressed in these forums do not necessarily reflect those of Catholic Answers. For official apologetics resources please visit www.catholic.com.